# SDR ASAA0310236

- Difficulty date: March 26, 2003
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65621004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND FLOOR SUPPORT CHANNEL AT BS 277-344, LEFT BUTTOCK LINE 43 CORRODED.  REMOVED AND REPLACED SUPPORT CHANNEL PER SRM.  (M)
